# SDR 96ZZZX2380

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999ER
- Make and model: Beech V35
- Aircraft serial: D8304
- Propeller: Hartzl PHCA3VF4
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V84334R
- Condition: Cracked
- Location: Shank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE DYE CHECKED IAW AD 68-13-02.  NO CRACKS INDICATED.  CHECKED OK.  FOUND ONE INCH LONG CRACK IN BLADE, USING EDDY CURRENT, APPROXIMATELY .040 INCH DEEP.  SUBMITTER SUGGESTED MAKING EDDY CURRENT INSPECTION MANDATORY.
